# SDR 9811435520

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T CHECK, FOUND CORROSION ON UPPER SURFACE OF FLOORBEAM AROUND FASTENER HOLE FS 1681, LBL 39.5.  REPAIRED PER EA 55-163314.
